# SDR 05FDEA04389

- Difficulty date: December 21, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727-200
- Aircraft serial: 22039
- Aircraft time: 42,089 hours, 26,282 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Unknown
- Location: Bs 1140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR INSTALLED AT STA. 1140, STR 20L WAS ACCOMPLISHED IAW SRM 53-30-3 FIG.1, BASED ON AN EXTERNAL EVALUATION CONSISTED OF LOCATION, SHAPE, SIZE,   FASTENER SPACING AND NUMBERS, MATERIAL THICKNESS AND TYPE, GENERAL WORKMANSHIP OF THE INSTALLATION, REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
